# SDR FDEA200909233370

- Difficulty date: September 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740502
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SKIN FOUND DEEP DENT AND OIL CANING 2.50 INCH X 1.50 INCH DEEP .055 INCH.  REPAIRED AREA IAW SRM 57-10-00 FIG 85 SHT 1-4 VOL I.
